Sh:296

Bib entry
@article{Sh:296,
 author = {Shelah, Saharon and Stepr{\={a}}ns, Juris},
 title = {{Nontrivial homeomorphisms of $\beta \mathbf N\setminus \mathbf N$ without the continuum hypothesis}},
 journal = {Fund. Math.},
 fjournal = {Polska Akademia Nauk. Fundamenta Mathematicae},
 volume = {132},
 number = {2},
 year = {1989},
 pages = {135--141},
 issn = {0016-2736},
 doi = {10.4064/fm-132-2-135-141},
 mrclass = {54C05 (54D40)},
 mrnumber = {1002627},
 mrreviewer = {Hao Xuan Zhou},
 doi = {10.4064/fm-132-2-135-141}
}